Journal of Mathematical Chemistry

, Volume 51, Issue 6, pp 1670–1680

Dissipative operators with impulsive conditions

Original Paper

DOI: 10.1007/s10910-013-0172-5

Cite this article as:
Uğurlu, E. & Bairamov, E. J Math Chem (2013) 51: 1670. doi:10.1007/s10910-013-0172-5

Abstract

In this paper a singular dissipative impulsive boundary value problem with \(n\)-impulsive points is investigated. In particular, using the Lidskiĭ’s theorem it is proved that all eigen and associated functions of this problem is complete in the Hilbert space.

Keywords

Dissipative operators Impulsive conditions Lidskiĭ’s theorem 

Mathematics Subject Classification (2000)

34B20 34B24 34B37 

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Department of MathematicsAnkara UniversityTandoğan, AnkaraTurkey

Personalised recommendations